MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0253-7613.201020

Медицинская библиотека · Indian journal of pharmacology · 2017

Levetiracetam-induced leukocytoclastic vasculitis.

Gupta Mrinal

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug-induced leukocytoclastic vasculitis is a small-vessel vasculitis that most commonly manifests with palpable purpuric lesions on gravity-dependent areas. Vasculitis occurs within weeks after initial administration of medication and demonstrates clearance upon withdrawal of medication. Levetiracetam, a pyrrolidone derivative, is used as an adjunctive therapy in patients with refractory focal epilepsy, myoclonic epilepsy, and primary generalized tonic-clonic seizures. We present a case of a 14-year-old female, who developed cutaneous small-vessel vasculitis within 8 days of initiation of levetiracetam. Vasculitis was successfully managed by discontinuation of medication and systemic corticosteroids. This adverse reaction, to the best of our knowledge, has not been previously reported in literature.

Для цитирования: Gupta Mrinal. Levetiracetam-induced leukocytoclastic vasculitis.. Indian journal of pharmacology. 2017. DOI: 10.4103/0253-7613.201020.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.